# SDR WGFY2010FA0000496

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: General aviation
- Filed by: PT Garuda Maintenance Facility Aero Asia, repair station WGFY076F
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 95,098 hours, 19,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Zone 100
- Part time: 95,098 hours, 19,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43 LT WAS CORROSION STA 960-1000 AT BELOW FWD CARGO AREA.  REPAIR CLASSIFICATION FOR SRM REPAIR: CAT 'B', REPETITIVE INSP SRM 53-10-03 FIG 1, SHEET 6, TABLE IV.   SRM 51-10-06, 51-21-00, 53-10-03 FIG 1, 51-10-02. REPAIR REPETITIVE INSPECTION REQUIREMENT IAW SRM 53-10-03 FIG 1 SHEET 6 TABLE IV , EXT VISUAL 3000 FC, INT : 6000 FC.
